Discussions By Condition: Sexual conditions

Problem with Erection

Posted In: Sexual conditions 3 Replies
  • Posted By: jacobklein
  • July 18, 2008
  • 05:55 AM


I am 43. I have this problem of going soft right in the middle of the performance. I used to be great earlier, may be age is catching up. I understand that Viagra is good option but I have this fear of side effects (may be unfounded but still a fear), and I have history of drug reactions.

I have heard that there are some very effective natural stimulants are available. But I am even more fearful of bad stuff. Can anybody suggest a tried and tested natural stimulant or any other method?

Reply Flag this Discussion

3 Replies:

  • Viagra can do good job for your kind of problem at your kind of age, but since your medical history is such, I won’t advice it, even your doctor won’t. As for natural remedies, there are some wonderful Chinese and Indian herb medicines are available which are do as well as Viagra if not better minus the side effects. But yes there are some bad characters out there one needs to avoid. I would suggest you Aziffa, it is made totally from Chinese herbs and is quite safe. You can even go for free samples available from www.aziffa.com .
    dlawrence 4 Replies Flag this Response
  • Thanks for info.
    jacobklein 1 Replies Flag this Response
  • Thanks for info.:) Hey, it is safe to use aziffa for heart patient also.
    dlawrence 4 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?